English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

t-structures on elliptic fibrations

MPS-Authors
/persons/resource/persons235717

Lo,  Jason
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

Lo_t-Structures_oa_2016.pdf
(Any fulltext), 351KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Lo, J. (2016). t-structures on elliptic fibrations. Kyoto Journal of Mathematics, 56(4), 701-735. doi:10.1215/21562261-3664887.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0F9A-F
Abstract
There is no abstract available